# SDR DALA2019011100190

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NEW STRINGER FOUND THE NR 66 HOLE LOOSEN AND NR 29 FASTENER THE DEFECT ON THE LT LOWER SKIN STRINGER REPAIRED PER ERA 574076-14. (LP 0899008)
